I have learned, for "ME", that everything I put in my pie hole effects my body in some way. I just started Lyrica (FIBRO) 11-17-17, 11:14 pm. I also use 10/325mg Hyrocodonel, Fentanyl 25mcg/he 3 72he patch :-) (lumbar pain), Escitalopram 20mg, (depression), Baclofen 20mg (pain enhancer), Trazidone 50mg as needed for sleep, also suffer from Vertigo, "Yeah" 1 more problem which requires ANOTHER pill Meclazine 10mg as needed. I can not eat processed food it causes pain, inflammation, gastric distress, kidney pain. When I feel good I have tendency to over do it! Which of course does no good, cause I usually can't do anything the next day. I had been on Gabapentin 600/day for 3+ yrs. with forgetfulness, blurry vision, weight loss occurring in last 6-8 mnths. Being married to my wife of 36yrs. does help your spouse/life partner they can see things you don't, even friends can help if they're real and won't lie just to help you feel better (Phoney Help). Tell your Dr. about any bodily changes, may be drug interactions, or something she/he Dr can diagnose we are all different being a retired O.R. nurse I know 1st hand what Doctors have do to make decisions about Meds. It can make a very sane person go nuckin futs there are so many combinations of can/can't use together. If you can't get through to your care giver ask to get a different one. I hope this can help someone I have suffered for 25 yrs. with herniated discs, spinal stenosis, the last 17.5 yrs Fibro, and all the wonderfulness that comes with it.
Gunny125; I would like to say that at least you sound very clear in your post here. Also if it is possible for you to always get your Prescriptions at the same Pharmacy this way the Pharmacist checks for all kinds of drug interactions when they fill the prescriptions and you also want them to know if you have any drug allergies. NOW as far as your question on Lyrica I AM SORRY but there really is no way to tell if you're going to have a problem with it until you start it. But IF THEY DID NOT tell you when you first start taking Lyrica it can for many people cause you to have flu-like symptoms or some anxiety very similar as the Escitalopram 20mg, your taking did or might have when you first started it. The good news is that these side effects only last around 7 to 14 days and then there is enough in your blood system that they go away. Just know everyone does different on this and you may not feel any of them but stick with it and take it about the same time each day. helps to you sound very much on the ball on your medications. And you as a nurse knows to have a list of everything you take so if you end up at the E.R. Or see more than one doctor they all need to know what you are taking. And last on the Lyrica, it is one of those that don't give you relief right away it has to build up in your system and it can be different for all of us normal I would say is 3 to 6 weeks and you should start to feel the benefits. Please feel free to write back anytime if you have a question or a problem that you cant figure out or call your Pharmacist. Have a great day and a Happy Thanksgiving. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Dec 2012 • 3 answers
Posted 9 Sep 2014 • 1 answer
Posted 6 Oct 2017 • 1 answer
Posted 9 Nov 2017 • 1 answer
Posted 12 Mar 2018 • 0 answers